极模型模糊复数概念及简性  被引量:8

The Fuzzy Complex Numbers Based on the Form z=re^(iθ) and Some Operational Properties

在线阅读下载全文

作  者:马生全[1] 阮黎虹[1] 安晓花 

机构地区:[1]西北民族学院数学系,兰州730030

出  处:《西北民族学院学报(自然科学版)》1997年第1期8-9,17,共3页Journal of Northwest Minorities University(Natural Science )

摘  要:首先介绍文[1]给出的模糊复数的概念。根据其基本四则运算的封闭性,对一种特殊类型的模糊复数进行了讨论。This paper introduces the conception of fuzzy complex numbers, and basic arithmetic operations, then a special types of fuzzy complex numbers based on the form z=re(?) for regular complex numbers are investigated. We obtains some operational properties.

关 键 词:模糊运算 极模型模糊复数 模糊复数 

分 类 号:O159[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象